Shop

Gripex Hot Zatoki is a multi-ingredient drug with a comprehensive effect during colds, flu or flu-like conditions, as well as in inflammation of the paranasal sinuses. The drug contains 4 active substances: paracetamol, pseudoephedrine, dextromethorphan and chlorpheneamine, and has analgesic, antipyretic and antitussive properties. It clears the nasal passages and the mouth of the paranasal sinuses, reduces the amount of mucous secretion as well as congestion and swelling of the nasal mucosa.

Composition

The active substances of the drug are: paracetamol (Paracetamolum), pseudoephedrine hydrochloride (Pseudoephedrini hydrochloridum), dextromethorphan hydrobromide (Dextromethorpbani hydrobromidum), chlorphenamine maleate ( Chlorphenamini maleas).

1 sachet contains: 650 mg of paracetamol, 60 mg of pseudoephedrine hydrochloride, 20 mg of dextromethorphan hydrobromide and 4 mg of chlorphenamine maleate.

Excipients are: ascorbic acid, anhydrous citric acid, lemon flavor, povidone, sodium citrate, corn starch, stearic acid, sucrose, titanium dioxide, calcium phosphate, quinoline yellow.

Dosage

Always use this medicine exactly as described in the package leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.

The drug is administered orally.
Dissolve the contents of the sachet in a glass of hot water. Drink the hot liquid in small sips.

The recommended dose is:
Adults and adolescents over 12 years of age: 1 sachet, if necessary, the dose can be repeated, but not more often than every 4-6 hours.

Do not use more than 4 sachets a day. Do not use for more than 3 days without consulting your doctor.

Effects

Gripex Hot Zatoki contains 3 substances with complementary effects. Paracetamol has an analgesic and antipyretic effect. Pseudoephedrine reduces congestion and swelling of the nasal mucosa. Dextromethorphan works as an antitussive, and chlorphenamine soothes sneezing.

Symptoms

The drug is intended to be used as an emergency treatment of symptoms of colds, flu, flu-like conditions, inflammation of the paranasal sinuses (fever, runny nose, cough, headache, sore throat, muscle and osteoarticular pain).

Contraindications

When not to use Gripex Hot Zatoki:

  • if you are allergic to the active substances or any of the other ingredients of this medicine,
  • if you suffer from severe liver or kidney failure,
  • if you have anemia (low red blood cell count)
  • if you are taking other medicines containing paracetamol, dextromethorphan, pseudoephedrine or chlorphenamine at the same time,
  • if you are taking medicines that inhibit a protein (enzyme) called monoamine oxidase (so-called MAOIs), such as phenelzine, isocarboxazid, selegiline, moclobemide. The drug should not be used for a period of two weeks after stopping taking medicines containing monoamine oxidase inhibitors.
  • in children under 12 years of age, without a doctor’s recommendation,
  • during pregnancy and during breastfeeding,
  • if you have a cough with a lot of secretions,
  • if you suffer from bronchial asthma and cough associated with bronchial asthma,
  • if you have severe high blood pressure
  • if you suffer from severe ischemic heart disease,
  • if you suffer from cystic fibrosis (a congenital, genetic disease manifested, among others, by a tendency to inflammation of the bronchi and lungs).
Side effects

Like all medicines, this medicine can cause side effects, although not everybody gets them.

Rare (affects 1 to 10 users in 10,000): drowsiness, dizziness, euphoria, sedation, light-headedness, restlessness, nervousness, irritability, mood disorders, psychomotor agitation, nausea, vomiting, abdominal pain, constipation, reactions allergic.

Very rare (may affect up to 1 in 10,000 people): agranulocytosis (deficiency of white blood cells), thrombocytopenia (deficiency of platelets), neutropenia (deficiency of white blood cells).

In addition, Gripex can cause:

  • Heart arythmia,
  • shortness of breath,
  • rash, itching,
  • blood pressure changes
  • liver symptoms ranging in severity from clinically insignificant elevation of liver enzymes to damage. The harmful effect on the liver is greater in cases of malnutrition, alcoholism and the presence of other diseases, as well as when taking certain drugs at the same time.

Certain symptoms (eg nausea, vomiting, somnolence, dizziness, shortness of breath) may occur more frequently and more severely in immobile patients.

Warnings and precautions
  • The medicine contains 15 g of sucrose. This should be taken into account in diabetic patients. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicine.
  • Keep out of the sight and reach of children.
  • Store below 25°C.
Using other medications

Tell your doctor or pharmacist if you are taking or have recently taken or might take any other medicines.

Do not take Gripex with other medicines containing paracetamol, pseudoephedrine or other sympathomimetics (such as nasal decongestants, appetite suppressants or amphetamine-like psychostimulants), dextromethorphan and/or chlorphenamine or other antihistamines (anti-allergic drugs).

Taking the medicine with food and drink

Food may delay the absorption of paracetamol.

Pregnancy and breastfeeding

If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.

The use Gripex during pregnancy and breastfeeding is contraindicated.

Use of the drug in children and adolescents

Do not use in children and adolescents under 12 years of age.

Driving and operating heavy machinery

The drug can have a major influence on the ability to drive and use machines. Do not drive or use machines while using the drug, as the drug may impair safe driving.

Weight N/A
Availability Now available in-store at
4604 New Utrecht Ave Brooklyn 11219

Powered With Oliver Pos

Reviews

There are no reviews yet.

Be the first to review “Gripex Hot Zatoki”

Your email address will not be published. Required fields are marked *

Gripex Hot Zatoki

Gripex Hot Zatoki is a multi-ingredient drug with a comprehensive effect during colds, flu or flu-like conditions, as well as in inflammation of the paranasal sinuses.

 

 

$20.99